# SDR CALA2013081290337

- Difficulty date: August 10, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 39,766 hours, 17,210 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 8
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELAC1 FAULT,  INSTALLED NEW ELAC1 IAW AMM.  ACCOMPLISHED CAT 3 IAW 22-97-00, NO FAULTS.
